# SDR USAA2013030400007

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 45,966 hours, 17,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17C INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-51-19, OPERATIONAL CHECK GOOD.
